# SDR SWAA2024061485006

- Difficulty date: May 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 344- Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION FOUND ON ANGELED BRACKETS NEAR MOPSIL BS 344; LBL 65; WL 208<[01] REMOVED AND REPLACE TIEDOWN ASSY P/N 141A5220-4; LOT:1540667-1 LOCATED AT BS. 344.65 LBL.65 WL. 208 IAW SRM 51-40-02 AND DWG# 141A5220.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
